# SDR SWAA2023030600238

- Difficulty date: February 7, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) ELONGATED HOLES (8 EA) ON WEB LOCATED ON BS663 AND BETWEEN LBL6.13 AND LBL31 AT MAIN WHEEL WELL COMPARTMENT 2023-99353<[01] REPLACED WEB LOCATED ON BS663 AND BETWEEN LBL6.13 AND LBL31 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 111A1001 SHEET 420 REV- ;SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
